Evaluation of H-Function Inversion Integrals

R. G. Buschman, J. C.L. Evard, F. Jafari

Research output: Contribution to journalArticlepeer-review

Abstract

We investigate the validity of applying a lemma of Springer to the evaluation of the H-function inversion integral. We provide examples to show that this lemma is incorrect as stated, prove several valid versions of this lemma, and investigate the use of this lemma in the context of the H-function integrals. We also investigate a question related to tangentiality in conformal mappings.

Original languageEnglish (US)
Pages (from-to)713-725
Number of pages13
JournalJournal of Mathematical Analysis and Applications
Volume185
Issue number3
DOIs
StatePublished - Aug 1 1994
Externally publishedYes

Fingerprint Dive into the research topics of 'Evaluation of H-Function Inversion Integrals'. Together they form a unique fingerprint.

Cite this